# SDR GTIA2024122338623

- Difficulty date: December 22, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N959NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10921
- Aircraft time: 9,240 hours, 3,935 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES ON FINAL WITH THRUST AT IDLE. ISOLATED TO PACK 1 -REF TSM 05-50-00-810-831-A C/W LVL B DECONTAMINATION PER AMM 21-00-00. R/R RECIRC FILTERS PER AMM 21-21-41. NO SMELL NOTED AT THIS TIME.
